# SDR DALA2019070704065

- Difficulty date: July 5, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 60,848 hours, 27,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 LT FLAP INBD FLAP TRACK MOVABLE FAIRING PIVOT COVER MISSING FLAP TRACK MOVEABLE FAIRING PIVOT COVER, REPLACED MISSING FAIRING PIVOT POINT COVER STK# 32- 5700-3-0059, IAW AMM 57-54.
